It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hypochondria Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-25-2012, 02:44 PM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: Concord, North Carolina, USA
Posts: 8
devyn2727 HB User
Hi everybody... PLEASE HELP ME.

I've been having constant worry the last few months I have a serious illness(i'm a Hypochondriac) Recently, i've CONVINCED myself i either have a brain tumour or HIV/AIDS.

I've been having extreme fatigue and all the symptoms to suggest i have either 2....
It's gotten so bad, all I can do now is break down crying when I think about it.

My mom suggested I get a psychiatrist, but I dont know if shes working on that or not. I am so scared, of having either two of these that all I can do now is cry, hard.

My doctor prescribed me busporone (Non-addictive xanax) but it's not doing a great deal of help. Although my joint pains seem to go away when I take it (I think im getting joint pains from extreme anxiety). i dont know where to turn,

Please help me. someone.

Last edited by Administrator; 08-26-2012 at 05:02 AM.

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-25-2012, 07:49 PM   #2
Junior Member
(male)
 
Join Date: Aug 2012
Location: Indianapolis
Posts: 44
Blog Entries: 1
scarecrow447 HB Userscarecrow447 HB Userscarecrow447 HB User
Re: Hi everybody... PLEASE HELP ME.

Hi, I also think im somewhat of a hypochondriac and suffer from back, chest, and lung pain because of my anxiety very often. I've been given muscle relaxants to help me sleep because I am so tense that my back muscles spasm causing pain throughout my torso. Some advice that has been given to me is to take up yoga or some type of physically therapeutic activity. You could also talk to your doctor about the pains you have and get tested for HIV, and have an xray to see if you have a tumor. So if they come back negative which all the tests i have had did, then maybe you will feel a little less stressed about the thoughts of having those and some of your symptoms will subside with a little reassuring evidence to the point that you don't have them. I would also for sure see a psychiatrist/psychologist that way you can try to work on your anxiety at the root of those thinking patterns. Good luck

Last edited by Administrator; 08-26-2012 at 05:07 AM.

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-25-2012, 09:52 PM   #3
Junior Member
(male)
 
Join Date: Sep 2004
Location: San Francisco Bay Area
Posts: 27
seeaya123 HB User
Re: Hi everybody... PLEASE HELP ME.

Sorry to hear about your problem, I have been there. Bushpar is ok for some people, it's not addictive like Xanax. Xanax is highly addictive and not meant for long term use, something the doctors will not tell you, once you start it you're hooked most people need to go to detox to get off of it. Please do not start taking it.

I had many problems with anxiety, depression, addiction, job burn out and finally a tramatic brain injury. I have been through quite a bit, including detox that left me broke and addicted to Librium which is the main drug in Xanax.

Last edited by Administrator; 08-26-2012 at 06:59 AM.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!